# SDR SWAA2021072120333

- Difficulty date: September 30, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB IN FLOOR SUPPORT 'T' ANGLE; AT FASTENER; BS 794; RBL 18; WL 157 / REMOVED AND REPLACED ON ACB IN FLOOR SUPPORT 'T' ANGLE AT FASTENER BS794; RBL18; WL157. IAW SRM 51-40-02 AND DWG 146A7500 80641U 05OCT20
